# SDR GUU2001F00022

- Difficulty date: June 30, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N143GA
- Make and model: Beech 1900C
- Aircraft serial: UC145
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LEFT T-HANDLE ILLUMINATED THEN EXTINGUISHED TWICE.  CORRECTIVE ACTION:  REMOVED AND REPLACED FORWARD FIRE LOOP.  OPERATIONAL CHECK NORMAL.
